You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Eigenvalue Gap for One-Dimensional Convex Potentials
Proceedings of the American Mathematical Society
Vol. 121, No. 3 (Jul., 1994), pp. 815-821
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160281
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For Schrödinger operators on an interval with convex potentials, the gap between the two lowest eigenvalues is minimized when the potential is constant.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society